# SDR AALA20150123006

- Difficulty date: January 24, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 60,033 hours, 7,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER LIGHT POWER SUPPLY M33096, CAPACITY CHECK FAILED.  R & R POWER SUPPLY M33096.  PERFORMED OPERATIONAL CHECK IAW AMM-33-51-06.  SYS CHECKED NORMAL.
